# SDR ACE0805021

- Difficulty date: August 6, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A60A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B1171
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM LEFT COWLING AFTER SHUT DOWN ON THE RAMP, MAINTENANCE REPLACED THE LOW PRESSURE FUEL PUMP DUE FUEL LEAKING FROM PRESSURE RELIEF COVER GASKET.  THIS PUMP WAS IN COMPLIANCE WITH CRANE SB.  CONCERNING RELIEF COVER SCREW TORQUES AND LEAKS.
